World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Stochastics and Dynamics cover

Volume 17, Issue 03 (June 2017)

No Access
Randomization of Sharkovsky-type results on the circle
  • 1750017

https://doi.org/10.1142/S0219493717500174

No Access
Multivalued monotone stochastic differential equations with jumps
  • 1750018

https://doi.org/10.1142/S0219493717500186

No Access
Scaling limits of solutions of linear evolution equations with random initial conditions
  • 1750019

https://doi.org/10.1142/S0219493717500198

No Access
Infinite horizon optimal control of forward–backward stochastic system driven by Teugels martingales with Lévy processes
  • 1750020

https://doi.org/10.1142/S0219493717500204

No Access
Duality results for iterated function systems with a general family of branches
  • 1750021

https://doi.org/10.1142/S0219493717500216

No Access
On limit theorems of some extensions of fractional Brownian motion and their additive functionals
  • 1750022

https://doi.org/10.1142/S0219493717500228

No Access
Insertion-tolerance and repetitiveness of random graphs
  • 1750023

https://doi.org/10.1142/S021949371750023X

No Access
Entry time statistics to different shrinking sets
  • 1750024

https://doi.org/10.1142/S0219493717500241